Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Cough, nasal congestion due to pertussis. Taken antibiotics. Feeling suffocation

I have had a lingering cough and nasal congestion since Mid august. It was confirmed that I had pertussis and I ve been on two different antibiotics and I ve been on steroids too. I went to the pulmonologist last week and he ordered a CT Chest,Pft, and bronchoscopy . I had the Ct and Pft a couple days ago and I m scheduled for the bronchoscopy next week. He also put me on another medrol dose pack, antibiotic, and a nebulizer . About 4 days ago, a new symptom popped up. I now have a suffocating feeling off and on. I haven t said anything to my pulmonologist yet , because I thought it would go away, but it s happening more often now. Should I call them and let them know? Is there anything I can do to make it better?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Pulmonologist 's  Response
If you have pertussis then it is a bad infection to have.
i DONT THINK STEROIDS HAVE ANY ROLE THERE BUT A GOOD ANTIBIOTIC IN THE GROUP OF MACROLIDES LIKE AZITHROMYCIN OR CLATHROMYCIN FOR 5-7 DAYS.
If you have a suffocating feeling then you should immediately see a doctor as there is a high chance of developing hypoxia
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor